# SDR AALA2018091329038

- Difficulty date: September 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,583 hours, 21,978 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Condition: Failed
- Location: Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS SMELLED SMOKE AROUND SEAT 17D, NO SIGNS OF SMOKE OR INDICATION IN CABIN NOR FLIGHT DECK.  THE AIRCRAFT WAS GROUNDED.   WHILE WORKING ON JC 26L00021001,  FOUND AN INOPERATIVE BALLAST. MAINTENANCE ACCOMPLISHED JOBCARD 26L0021001 AND REPLACED BALLAST AT 17D, NO ODOR NOTED.
